# SDR C1HA200381033

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32146421
- Part serial: P4951
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 3 BLEED AIR TRIP LIGHT ILLUMINATED PERFORMED COM PROCEDURE 2.36.2. REMOVED AND REPLACED NR 3 ENGINE BLEED VALVE OPS CHECKS NORMAL IAW MM 36-10-01 OK TO CONTINUE SERVICE.
